MathSciNet Relay Station
MathSciNet bibliographic data
MR2369293 (2009g:47003) 47A05 (15A09)
Djordjević, Dragan S. Further results on the reverse order law for generalized inverses. SIAM J. Matrix Anal. Appl. 29 (2007), no. 4, 1242–1246.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement